Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 136985

Back to latest document version
Document Version Version Comment Date Status
136985.0 [No comment] 11.01.2019 09:16 Released

ID: 136985.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Nonvanishing of motivic L-functions
Authors:Dabrowski, A.; Pomykala, J.
Date of Publication (YYYY-MM-DD):2001
Title of Journal:Mathematical Proceedings of the Cambridge Philosophical Society
Volume:130
Issue / Number:2
Start Page:221
End Page:235
Copyright:Jahrbuch 2002, Copyright MPG 2002
Review Status:Internal review
Audience:Not Specified
Intended Educational Use:No
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:LOCALID:40382